# SDR SWAA2012022401669

- Difficulty date: February 12, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 55,749 hours, 45,863 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pcu
- Part number: 654476122
- Part serial: 12004A
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK -  A-SYSTEM QUANTITY DROPPED TO 1/4 INFLIGHT.   FOUND HYDRAULIC LEAK IN NR 1 WHEEL WELL.  REMOVED AND REPLACED "A" SYSTEM AILERON PCU IAW MM.
